# SDR SWIA2022122067002

- Difficulty date: November 7, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 46,442 hours, 39,326 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 235 S11-12r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME FS 235.00 BETWEEN STRINGERS 11-12R.   REMOVED AND  INSTALLED A NEW ANGLE IAW SRM 51-42-06, DWG 601R34032, REV V, AND  REO 601R-53-11-3810, REV-.   PRESSURE CHECKED GOOD.
